MathSciNet Relay Station
MathSciNet bibliographic data
MR1312681 58G11
Grigorʹyan, Alexander Heat kernel on a manifold with a local Harnack inequality. Comm. Anal. Geom. 2 (1994), no. 1, 111–138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement